# SDR ASOA2018121843077

- Difficulty date: November 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 40,437 hours, 36,517 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566681402
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CRACK ON RIGHT WING RIB 21. REPAIRED RIB 21 ON RIGHT WING I/A/W SRM 57-20-07 AND ETD 2018-145-131536
